Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 462, NWS Jackson, MS

June 14, 2011Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 14, 2011, 5:48 PM CDT for Forrest County, Lamar County, Mississippi. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2011, 5:48 PM CDT (22:48 UTC)
Expired
Jun 14, 2011, 6:15 PM CDT
In force
27 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Forrest County, MS, Lamar County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 121 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1461 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WUUS54 KJAN 142248
SVRJAN
MSC035-073-142315-
/O.NEW.KJAN.SV.W.0462.110614T2248Z-110614T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
548 PM CDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF HATTIESBURG...
  EAST CENTRAL LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF WEST HATTIESBURG...

* UNTIL 615 PM CDT

* AT 548 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR WEST HATTIESBURG. THIS
  STORM WAS NEARLY STATIONARY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RAWLS
  SPRINGS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3129 8930 3127 8941 3135 8944 3140 8943
      3138 8930
TIME...MOT...LOC 2248Z 219DEG 0KT 3134 8938

$$

BYB
1 follow-up statement
626 
WWUS54 KJAN 142311
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
611 PM CDT TUE JUN 14 2011

MSC035-073-142321-
/O.EXP.KJAN.SV.W.0462.000000T0000Z-110614T2315Z/
FORREST MS-LAMAR MS-
611 PM CDT TUE JUN 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAMAR AND
NORTHWESTERN FORREST COUNTIES WILL EXPIRE AT 615 PM CDT...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS AND THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3129 8930 3127 8941 3135 8944 3140 8943
      3138 8930
TIME...MOT...LOC 2311Z 219DEG 0KT 3134 8938

$$

BYB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 4:00 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 14, 4:00 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
400 PM CDT TUE JUN 14 2011

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...THE CLUSTER OF
THUNDERSTORMS OVER THE MID MISSISSIPPI VALLEY THIS MORNING HAS
TRACKED WELL NORTHEAST OF OUR CWA AND THE ASSOCIATED OUTFLOW
BOUNDARY MOVING SW INTO EXTREME NORTHEAST MISSISSIPPI WILL LIKELY
BE TOO LATE TO AID CONVECTION IN OUR CWA THIS AFTERNOON. VISIBLE
SATELLITE IMAGERY SHOWS A CU FIELD GETTING OFF TO A LATE START BUT
THERE WILL REMAIN A CHANCE FOR DEVELOPMENT INTO A STRONG THUNDERSTORM
OR TWO MAINLY OVER THE EASTERN HALF OF OUR CWA. THIS ACTIVITY WILL
LIKELY DISSIPATE RAPIDLY THIS EVENING. TEMPERATURES HAVE CLIMBED TO
100 DEGREES AT BASTROP AND MONROE LOUISIANA. MODELS ARE STILL ON
BOARD WITH SLIGHTLY COOLER DAYTIME HIGHS AND SLIGHTLY GREATER RAIN
CHANCES FOR THE SHORT TERM. THE LARGE MID LEVEL RIDGE THAT HAS BEEN
OVER OUR REGION WILL WEAKEN AS THE UPPER LEVEL TROUGH AXIS JUST EAST
OF THE ROCKIES THIS AFTERNOON SHIFTS EAST ACROSS THE CENTRAL CONUS
WEDNESDAY AND THEN ACROSS THE EASTERN CONUS THURSDAY. THIS WILL SEND
A WEAK COLD FRONT SOUTH TOWARD OUR CWA WEDNESDAY THAT IS EXPECTED TO
JUST NORTH OF OUR CWA WEDNESDAY NIGHT. THE PROXIMITY OF THIS FRONT
WILL LEAD TO AN INCREASE IN RAIN CHANCES AT LEAST FOR THE NORTHERN
PORTIONS OF THE AREA THROUGH THURSDAY. THE GFS TRIES TO MOVE SOME
ACTIVITY INTO OUR AREA FROM THE NORTH TONIGHT BUT THE NAM...ECMWF
AND HIRES MODELS HOLD OFF PCPN UNTIL DURING THE DAY WEDNESDAY.
ALTHOUGH ANOTHER MCS IS NOT OUT OF THE QUESTION MODEL PARAMETERS
SUGGEST A FEW STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE BY
WEDNESDAY AFTERNOON ESPECIALLY IN THE NORTH WHERE GREATEST COVERAGE
IS EXPECTED. NAM MOS CAME IN CONSIDERABLY WARMER WITH AFTERNOON
HIGHS THAN THE 12Z GFS. WITH THE LOWERING HEIGHTS AND INCREASING
CLOUD COVER HAVE LEANED TOWARD COOLER MAV MOS BUT WENT CLOSER TO ITS
00Z ENSEMBLE MEAN. MODELS ARE SUGGESTING A FEW SHORTWAVES THAT MAY
SPUR ON CONVECTION WEDNESDAY NIGHT DROPPING THE STALLED BOUNDARY
INTO OUR NORTHERN ZONES AND/OR RAISING THE CONCERN FOR POTENTIAL MCS
DEVELOP SINKING INTO OUR AREA. WL WAIT FOR LATER RUNS BEFORE
MENTIONING IN THE HWO. OTHERWISE...SCATTERED CONVECTION IS EXPECTED
THURSDAY WITH TEMPERATURES CLOSER TO NORMAL. /22/

.LONG TERM...FRIDAY THROUGH MONDAY...GFS/ECMWF IN GENERAL AGREEMENT
ONCE AGAIN THROUGH THIS TIME PERIOD WITH PERSISTENT MID/UPPER LEVEL
RIDGE EVOLUTION. WHILE OUR REGION REALLY NEEDS THE PRECIP...
UNFORTUNATELY...MID/UPPER LEVEL RIDGE LOOKS TO BUILD BACK UP THROUGH
THE MS VALLEY FRIDAY INTO THE WEEKEND IN RESPONSE TO DIGGING TROF
OVER THE INTERMOUNTAIN WEST. THIS WARMER AIR IN THE COLUMN WILL
SQUASH ANY CONVECTIVE ATTEMPTS AND ALLOW AFTERNOON MAXES TO REACH
BACK INTO THE UPPER 90S.

RAIN CHANCES DO LOOK TO RETURN BY THE FIRST OF NEXT WEEK AS TROF
MOVES OUT OF THE WEST INTO THE MS VALLEY. COOLER AIR ALOFT SHOULD
ALLOW MORE CONVECTIVE POTENTIAL...ESPECIALLY OVER THE SOUTH WHERE
SEA BREEZE ACTIVITY SHOULD BE ENHANCED IN BETTER LOW LEVEL SOUTHERLY
FLOW./GRG/

&&

.AVIATION...CLOUDS WERE SLOWLY DEVELOPING ACROSS THE REGION.
SCATTERED CLOUDS WILL CONTINUE THROUGH EARLY EVENING. STILL NOT
RULING OUT AN ISOLATED SHOWER OR THUNDERSTORM FOR NORTH/EAST SITES
THIS AFTERNOON AND EVENING...BUT OVERALL THE AREA SHOULD REMAIN DRY
THROUGH TONIGHT. PATCHY FOG WILL BE LIKELY AT MEI...GTR...HBG AGAIN
TONIGHT...LEADING TO MVFR CONDITIONS FROM 9-12Z. CLOUDS ARE EXPECTED
TO MOVE INTO THE REGION JUST BEFORE SUNRISE...STARTING IN THE
NORTHWEST. CEILINGS SHOULD REMAIN ABOVE 3KFT. ISOLATED SHOWERS AND
THUNDERSTORMS ARE STILL POSSIBLE FOR GLH/GWO FROM 12-18Z. RAIN WILL
GRADUALLY SPREAD SOUTH AND EAST THROUGH THE DAY. /07/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       70  94  70  94 /  11  21  20  22
MERIDIAN      66  96  69  95 /  11  22  21  22
VICKSBURG     69  94  70  93 /  11  22  21  20
HATTIESBURG   70  96  72  95 /   8  11  13  16
NATCHEZ       71  94  71  93 /   6  11  13  17
GREENVILLE    73  94  71  94 /  12  29  29  26
GREENWOOD     71  94  70  94 /  12  30  33  27

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/GRG/07
Hazardous weather outlook, Jun 14, 3:01 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
301 PM CDT TUE JUN 14 2011

MSZ026>033-036>039-042>046-048>052-054>058-062>066-072>074-152015-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-
JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
301 PM CDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

A FEW STRONG THUNDERSTORMS CAPABLE OF WIND GUSTS OF 40 TO 50 MPH AND
SMALL HAIL WILL BE POSSIBLE THIS AFTERNOON. THE ACTIVITY WILL QUICKLY
DISSIPATE EARLY THIS EVENING WITH THE LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-047-053-059>061-152015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN-
CLAIBORNE-JEFFERSON-ADAMS-FRANKLIN MS-
301 PM CDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

HEAT INDICES WILL REACH 100 TO 105 THIS AFTERNOON ACROSS MUCH OF
THE REGION. PLEASE TAKE PRECAUTIONS IF PROLONGED OUTDOOR ACTIVITY
IS PLANNED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

22

In the hours before

Special weather statement, Jun 14, 4:48 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
448 PM CDT TUE JUN 14 2011

MSZ065-066-142205-
COVINGTON MS-JONES MS-
448 PM CDT TUE JUN 14 2011

A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS
WAS LOCATED ACROSS EASTERN COVINGTON AND WESTERN JONES COUNTIES AT
447 PM CDT. THESE STORMS WERE NEARLY STATIONARY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WEST CENTRAL JONES AND EASTERN COVINGTON COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.

LAT...LON 3156 8954 3176 8950 3162 8927 3145 8927
      3146 8937
TIME...MOT...LOC 2147Z 119DEG 1KT 3158 8941

BYB
Special weather statement, Jun 14, 5:02 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
502 PM CDT TUE JUN 14 2011

MSZ049-142220-
RANKIN MS-
502 PM CDT TUE JUN 14 2011

A THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED
NEAR THOMASVILLE AT 502 PM CDT. THE STORM WAS NEARLY STATIONARY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTH CENTRAL RANKIN COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3221 9010 3221 8990 3206 8992 3206 9013
TIME...MOT...LOC 2202Z 182DEG 0KT 3214 9002

BYB
Special weather statement, Jun 14, 5:15 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT TUE JUN 14 2011

MSZ064-072-142235-
MARION MS-JEFFERSON DAVIS MS-
515 PM CDT TUE JUN 14 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER SOCIETY HILL AT 515 PM CDT. THE STORM WAS NEARLY
STATIONARY.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN JEFFERSON DAVIS AND NORTHWESTERN MARION
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3135 9004 3140 9003 3140 8996 3153 8996
      3145 8977 3131 8980
TIME...MOT...LOC 2215Z 025DEG 1KT 3141 8991

BYB
Special weather statement, Jun 14, 5:23 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
523 PM CDT TUE JUN 14 2011

MSZ073-074-142245-
FORREST MS-LAMAR MS-
523 PM CDT TUE JUN 14 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTH OF WEST HATTIESBURG AT 523 PM CDT. THE STORM
WAS NEARLY STATIONARY.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EAST CENTRAL LAMAR AND CENTRAL FORREST COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3117 8950 3138 8952 3137 8928 3119 8927
TIME...MOT...LOC 2223Z 087DEG 2KT 3128 8938

BYB
Special weather statement, Jun 14, 5:37 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
537 PM CDT TUE JUN 14 2011

MSZ065-142255-
COVINGTON MS-
537 PM CDT TUE JUN 14 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES SOUTH OF COLLINS AT 537 PM CDT. THE STORM WAS NEARLY
STATIONARY.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHERN COVINGTON COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3146 8958 3151 8958 3155 8961 3158 8969
      3170 8952 3158 8940 3155 8939 3152 8943
      3144 8952 3144 8956
TIME...MOT...LOC 2237Z 048DEG 1KT 3157 8953

BYB
Special weather statement, Jun 14, 5:45 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
545 PM CDT TUE JUN 14 2011

MSZ073-074-142305-
FORREST MS-LAMAR MS-
545 PM CDT TUE JUN 14 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER WEST HATTIESBURG AT 545 PM CDT.
THE STORM WAS NEARLY STATIONARY.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EAST CENTRAL LAMAR AND NORTHWESTERN FORREST COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3133 8951 3144 8942 3144 8930 3136 8919
      3121 8935
TIME...MOT...LOC 2245Z 219DEG 0KT 3134 8937

BYB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:12 PM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln, Simpson63 min
Jun 13, 7:36 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar, Marion69 min
Jun 14, 4:33 PM CDTSpecial Weather StatementJANSmith22 min
Jun 14, 4:48 PM CDTSpecial Weather StatementJANCovington17 min
Jun 14, 5:02 PM CDTSpecial Weather StatementJANRankin18 min
Jun 14, 5:15 PM CDTSpecial Weather StatementJANJefferson Davis20 min
Jun 14, 5:23 PM CDTSpecial Weather StatementJANLamar22 min
Jun 14, 5:37 PM CDTSpecial Weather StatementJANCovington18 min
Jun 14, 5:45 PM CDTSpecial Weather StatementJANForrest20 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.